Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2018, Article ID 7101505, 18 pages
https://doi.org/10.1155/2018/7101505
Research Article

Global Dynamics and Bifurcations Analysis of a Two-Dimensional Discrete-Time Lotka-Volterra Model

Department of Mathematics, University of Azad Jammu and Kashmir, Muzaffarabad 13100, Pakistan

Correspondence should be addressed to A. Q. Khan; moc.liamg@1nahkreedaqludba

Received 23 August 2017; Revised 11 December 2017; Accepted 19 December 2017; Published 21 January 2018

Academic Editor: Abraham J. A. Tawil

Copyright © 2018 A. Q. Khan and M. N. Qureshi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Q. Khan and M. N. Qureshi, “Global Dynamics and Bifurcations Analysis of a Two-Dimensional Discrete-Time Lotka-Volterra Model,” Complexity, vol. 2018, Article ID 7101505, 18 pages, 2018. https://doi.org/10.1155/2018/7101505.